MathSciNet Relay Station
MathSciNet bibliographic data
MR2456649 (2009j:34124) 34D20 (34C15 37D45 37N35 93D20)
Wu, Jianshe; Jiao, Licheng Synchronization in complex dynamical networks with nonsymmetric coupling. Phys. D 237 (2008), no. 19, 2487–2498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement